Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145

  [Search Papers]
1231. M. Golshani, H. Motavali and H. Salehi,
Conformal Invariance and Wave-Particle Duality
Mod. Phys. Lett. A 14(1999), 2481-2485  [abstract]   
IPM/P-1999/098
 
1232. M. Kohandel and M. Kardar,
Melting of Flux Lines in An Alternating Parallel Current
Phys. Rev. B 59(1999), 9637-9641  [abstract]   
IPM/P-1999/087
 
1233. F. Roshani and M. Khorrami,
Asymmetric One-Dimensional Exclusion Processes: A Two Parameter Exactly Solvable Example
Phys. Rev. E 60(1999), 3393-3395  [abstract]   
IPM/P-1999/086
 
1234. A. Shariati and M. Khorrami,
Equivalence Principle and Radiation by a Uniformly Accelerated Charge
Found. Phys. Lett. 12(1999), 427-439  [abstract]   
IPM/P-1999/082
 
1235. P.K. Shukla, N.L. Tsintsadze, D.D. Tskhakaya and B. Farrokhi,
Linear and Nonlinear Dust Lattice Waves in Plasma Crystals
Phys. Lett. A 264(1999), 318-323  [abstract]   
IPM/P-1999/069
 
1236. M.E. Fouladvand and H. W. Lee,
An Exactly Solvable Two-Way Traffic Model with Ordered Sequential Update
Phys. Rev. E 60(1999), 6465-6479  [abstract]   
arXive.org link: cond-mat/9906447 [ abs, src, ps, others], cited by
IPM/P-1999/068
 
1237. M.E. Fouladvand and F. Jafarpour,
Multi-Speciec Asymmetric Exclusion Process in Orderd Sequential Update
J. Phys. A: Math. Gen. 32(1999), 5845-5867  [abstract]   
arXive.org link: cond-mat/9901007 [ abs, src, ps, others], cited by
IPM/P-1999/066
 
1238. F. Shojai,
Perturbative Solutions of Bohmian Quantum Gravity
Phys. Rev. D 60(1999), 124001 1-6  [abstract]   
arXive.org link: gr-qc/9907093 [ abs, src, ps, others], cited by
IPM/P-1999/061
 
1239. M.A. Jafarizadeh, H. Fakhri and S.K. Moayedi,
Solutions of (2+1)-Dimensional Einstein-Maxwell Theory with Parasupersymmetry
Phys. Rev. D 60(1999), 084026-1-6  [abstract]   
arXive.org link: gr-qc/9904060 [ abs, src, ps, others], cited by
IPM/P-1999/059
 
1240. B. Shokri and A.A. Rukhadze,
Quantum Drift Waves
Phys. Plasmas 6(1999), 4467-4471  [abstract]   
IPM/P-1999/057
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.